Angebot!

Cetirizin Vividrin 10 mg 20 Tbl.

4,57  2,95 

inkl. MwSt.

Marke: Dr. Gerhard Mann Chemie.pham.Fabrik GmbH

PZN: 2933090

Kategorie:

Beschreibung

Produktbeschreibung:

Antihistaminikum

Wirkstoff:

10 mg Cetirizin

PZN:

2933090

Die Abbildung ist beispielhaft und kann abweichen.